# SDR 2001F00575

- Difficulty date: August 22, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N2025G
- Make and model: Bell 206L-1
- Aircraft serial: 45690
- Engine: Allsn 250C28B
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 6895801
- Part serial: X122750
- Condition: Corroded
- Location: Engine
- Part time: 986 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN TURBINE CAME IN FOR NR 3 AND NR 4 WHEEL CHANGE AND VISUAL INSPECTION ON TURBINE HOT END.  NR 1 WHEEL SHOWED EARLY ATTACK OF SULFIDATION.  (M)
